# SDR USAABB00051

- Difficulty date: April 7, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284E
- Condition: Failed
- Location: E/E Bay
- Part time: 30,210 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - EN ROUTE PHL-FRA, THE CREW RECEIVED A FLICKERING EICAS MESSAGE ''L GEN DRIVE'' AND WARNING LIGHT.  THE APU WAS STARTED, AND THE IDG WAS NOT DISCONNECTED.  THE FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCCE REPLACED THE LEFT GENERATOR CONTROL UNIT.  (M)
